# SDR CA050517005

- Difficulty date: May 17, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Boeing 727247
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 1U10851
- Part serial: AQ0006
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, AFTER GEAR EXTENSION (A) SYSTEM HYDRAULIC FLUID WAS FOUND DROPPING. A NORMAL LANDING WAS ACCOMPLISHED BUT THE AIRCRAFT HAD TO BE TOWED OFF THE TAXI WAY DUE TO HYDRAULIC LOSS CAUSING THE STEERING SYSTEM TO BE INOP. AT THE RAMP MAINTENANCE TROUBLE SHOT THE SYSTEM AND FOUND A PIN HOLE IN THE LT MAIN LANDING GEAR LOCK OPERATED SEQUENCE VALVE BODY. AIRCRAFT IS DOWN UNTIL NEW VALVE CAN BE INSTALLED AND GEAR SWING ACCOMPLISHED.
